# SDR WVE2003F00011

- Difficulty date: August 1, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Engine: Ge CF34*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: MM6703618200500
- Condition: Cracked
- Location: Fuselage
- Part time: 1,910 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LT AND RT SIDE WEBS OF THE AFT PRESSURE BULKHEAD ARE CRACKED AROUND HYDRAULIC UNION CUT OUTS AT FS 1098.2, BETWEEN STRINGERS 8 AND 9.  CAUSE: STRESS.  THE CRACKED AREAS WERE CUT-OUT AND REPAIR PARTS (MACHINED FITTINGS) WERE INSTALLED IAW REO.
